# SDR ASOA2018053025139

- Difficulty date: May 23, 2018
- Submitted: May 30, 2018
- Operation: Air carrier
- Aircraft: N25134
- Make and model: Emb EMB-145LR
- Aircraft serial: 145714
- Aircraft time: 40,840 hours, 24,218 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: BA50933901
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A MX INSPECTION,  THE CEILING EMERGENCY LIGHT AT PANEL 253CLC AND 263ALC WERE FOUND INOPERATIVE.  MX REMOVED AND REPLACED THE NR 3 BATTERY CHARGER,  OPS CHECKED GOOD.  ACFT WAS APPROVED FOR RETURN TO SERVICE.
